Can Chronic Urticaria Be a Symptom of H Pylori?

by Tracy
(tracydcosyn@yahoo.com )

Hello, I am experiencing the following symptoms and was wondering if they are related to H. Pylori. My symptoms are: severe chest pains that last for hours (even after taking a GERD medicine); stomach aches; and severe outbreaks of urticaria. It seems as though whenever I experience these attacks of severe chest pain, I immediately break out in hives! The only way to get rid of the hives is with prednisone. I was on a 2 week pack of prednisone (4 10 mgs for 3 days; 3 10 mgs for 3 days; 2 10 mgs for 3 days; and then 1 10 mg for 3 days). After I finished the prednisone pack, I started back up with the severe chest pain attacks and the hives came back again...in other words I am back where I started and I will not keep taking prednisone. I am at my whit's end. What do you think? Thank you for your kind attention to this matter.

Comments for Can Chronic Urticaria Be a Symptom of H Pylori?

Click here to add your own comments

Anything can be a symptom
by: Kerri Knox, RN- The Immune System Queen

ANYTHING can be a symptom of H pylori. Please read my page on the

H Pylori Bacteria to see why that is the case.

In any event, unless you HAVE H pylori, then your question is meaningless. So, get an H Pylori Stool Test and see if you have it. If you don't have it, then that is not the cause of the urticaria. If you DO have it, then you can get rid of the infection and find out if that solves the problem.


Kerri Knox, RN

PS: Don't forget that I wrote the book on H pylori. Get The H Pylori Solution today and end your struggle with this infection.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to H Pylori .

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter